Hokkaido Mathematical Journal

No.2

JANECZKO S, MIKOSZ M,
On geometric properties of Lagrangian submanifolds in product symplectic spaces
Hokkaido Mathematical Journal, 35 (2006) pp.215-227
BOURNAVEAS Nikolaos,
On a class of nonlinear wave equations related to the Dirac-Klein-Gordon system with generalized Yukawa interaction
Hokkaido Mathematical Journal, 35 (2006) pp.229-246
CH\=O Muneo, HURUYA Tadasi,
Trace formulae of $p$-hyponormal operators II
Hokkaido Mathematical Journal, 35 (2006) pp.247-259
GINIBRE J., VELO G.,
Long range scattering for the Wave-Schr\"odinger system with large wave data and small Schr\"odinger data
Hokkaido Mathematical Journal, 35 (2006) pp.261-287
FUJIMORI Shoichi,
Spacelike CMC 1 surfaces with elliptic ends in de Sitter 3-space
Hokkaido Mathematical Journal, 35 (2006) pp.289-320
GIGA Yoshikazu, INUI Katsuya, MAHALOV Alex, MATSUI Shin'ya,
Navier-Stokes equations in a rotating frame in ${\mathbb R}^3$ with initial data nondecreasing at infinity
Hokkaido Mathematical Journal, 35 (2006) pp.321-364
YOSHITOMI Kazushi,
Spectral gaps of the one-dimensional Schr\"odinger operators with periodic point interactions
Hokkaido Mathematical Journal, 35 (2006) pp.365-378
TAMBARA D.,
Distributors on a tensor category
Hokkaido Mathematical Journal, 35 (2006) pp.379-425
OKUYAMA Takashi,
Mixed basic subgroups
Hokkaido Mathematical Journal, 35 (2006) pp.427-436
NAKAGAWA Nobuo, SUETAKE Chihiro,
On blocking semiovals with an 8-secant in projective planes of order 9
Hokkaido Mathematical Journal, 35 (2006) pp.437-456
LADOPOULOS E.G., ZISIS V.A.,
Approximations of hypersingular integral equations by the quadrature method
Hokkaido Mathematical Journal, 35 (2006) pp.457-469
JELONEK Zbigniew,
On the {\L}ojasiewicz exponent
Hokkaido Mathematical Journal, 35 (2006) pp.471-485